Fitriani, Fitriani and Surodjo, Budi and Emilia Wijayanti, Indah (2017) On X Sub-linearly independent Modules. Journal of Physics: Conference Series, 893 (1). pp. 1-7. ISSN Print : 1742-6588 Online : 1742-6596

[img] Text

Download (68kB)
Official URL:


The notion of X -sub-exact sequence of modules is a generalization of exact sequences. Let K , L , M be R -modules and X a submodule of L . The triple ( K , L , M ) is said to be X -sub-exact at L if K → X → M is exact at X . The exact sequence is a special case of X -sub-exact by taking X = L . We introduce an X -sub-linearly independent module which is a generalization of linearly independent relative to an R -module M by using the concept of X -sub-exact sequence.

Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: Fakultas Matematika dan Ilmu Pengetahuan Alam (FMIPA) > Prodi Matematika
Date Deposited: 16 Nov 2017 03:22
Last Modified: 16 Nov 2017 03:22

Actions (login required)

View Item View Item